# SDR IPXA2019061943499

- Difficulty date: June 7, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Precooler
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C#1 PYLON PANEL 413BL PRECOOLER CRACKED IN BOTTOM CORNERREPAIRED IAW A300-600 SRM 54-52-51
